# SDR 2002UALA01175

- Difficulty date: July 15, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,238 hours, 22,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 887 FRAME WEB IS CRACKED AT STRINGER 9L INBOARD RIVET FOR AIR GRILL ATTACHMENT.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED AREA, DRILLED MATERIAL, TRIMMED TO SIZE AND INSTALLED.
